Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Male | 26

How to Manage Lung TB Medication and Diet?

Hi My brother who is 26 is diagnosed with lung tb.he is on tb medicines from last 3 months but he carves a lot junk food he is taking his medication from tb dispensary based in Delhi Guy who distribute medicine there says he can have some stuff but not regularly. My brother become short tempered after having these medicines he is not listening to us What should we do please help

1 Answer

Answered on 12th June '24

Medications for TB commonly bring about changes in mood such as crankiness. Having junk meals while under TB drugs could worsen the situation. Ensure your brother eats nourishing food. If he still gets angry easily, you should consult his doctor. 

2 people found this helpful

Related Blogs

Did you find the answer helpful?

|

Cost Of Related Treatments In Country

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

  1. Home /
  2. Questions /
  3. Hi My brother who is 26 is diagnosed with lung tb.he is on ...